# SDR DL764040369

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 11,124 hours, 4,516 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Failed
- Location: L/E Slat 9
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LEADING EDGE SLAT ASYM EICAS MESSAGE DURING FLAP EXT FOR TAKEOFF.  BITE TESTED PSEU.  FAULTED TARGET 303 ON 9 SLAT INBOARD END.  FOUND TARGET AND BOLT MISSING.  REPLACED MISSING PARTS.  CLEARED PS CYCLED FLAPS AND SLATS.  NO MESSAGES APPEARED.  SYSTEM CHECKS GOOD AT THIS TIME.
